| Catalog Number |
337.84 |
| Medical Device Problem Code |
Improper Flow or Infusion (2954)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
Event or Problem Description
A customer reported that during surgery, an ophthalmic backflush was unable to aspirate.The surgery was completed on the same day by replacing the backflush, with no harm to the patient.Additional information was requested but has not been received to date.
Additional Manufacturer Narrative
The returned instrument was received in its inner and outer blister, covered with the tyvek foil lid showing the lot information.The instrument shows no macroscopic signs of damage and no signs of surgery residues.The instrument was visually inspected using a photomicroscope with various magnifications.The visual inspection showed no abnormalities on the soft tip of the product.The instrument was then functionally tested regarding their aspiration/irrigation properties.It could be shown that there is no leakage and no occlusion of the instrument and the aspiration as well as the irrigation works as expected for the instrument.The customer¿s complaint can therefore not be confirmed, as the product met their specifications.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A non-conformance-based review of the lot number was performed and did not reveal any potential contributing factors to the reported complaint.A root cause for the customers reported event could not be determined because the returned product met manufacturer¿s specifications.No action was taken as the returned sample met specifications for tests performed in relation to the reported event.Complaint data for all manufactured products is reviewed monthly to monitor for adverse trends.During the last review, no adverse trends were observed for the reported product and event combination.The complaint data will continue to be monitored for evidence of adverse trending and further action will be taken, as appropriate.No further action warranted at this time.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.